Article (Scientific journals)
Tame Galois realizations of $ GL_2(\Bbb F_l)$ over $\Bbb Q$
Arias De Reyna Dominguez, Sara; Vila, Núria
2009In Journal of Number Theory, 129 (5), p. 1056--1065
Peer reviewed
 

Files


Full Text
ArVi2009.pdf
Author preprint (277.38 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
Tame ramification; Galois extension; Supersingular elliptic curve
Abstract :
[en] This paper concerns the tame inverse Galois problem. For each prime number l, we construct infinitely many semistable elliptic curves over Q with good supersingular reduction at l. The Galois action on the l-torsion points of these elliptic curves provides tame Galois realizations of GL_2(F_l) over Q.
Disciplines :
Mathematics
Author, co-author :
Arias De Reyna Dominguez, Sara ;  University of Luxembourg
Vila, Núria;  University of Barcelona > d’Àlgebra i Geometria
Language :
English
Title :
Tame Galois realizations of $ GL_2(\Bbb F_l)$ over $\Bbb Q$
Publication date :
2009
Journal title :
Journal of Number Theory
ISSN :
0022-314X
Volume :
129
Issue :
5
Pages :
1056--1065
Peer reviewed :
Peer reviewed
Commentary :
2516972 (2010c:11065)
Available on ORBilu :
since 25 November 2013

Statistics


Number of views
37 (2 by Unilu)
Number of downloads
109 (4 by Unilu)

Scopus citations®
 
7
Scopus citations®
without self-citations
3
OpenCitations
 
5
WoS citations
 
8

Bibliography


Similar publications



Contact ORBilu